# SDR SWIA2020030248885

- Difficulty date: January 3, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL SEAL ON TRAILING EDGE OF L/H WING FOR FLIGHT SPOILER BETWEEN LWS 191.44 TO LWS 183.00 IS CRACKED.     (C-CHECK) RO 2/27/2020   REMOVED AND REINSTALLED L/H FLIGHT SPOILER  IAW CRJ 200 AMM, REMOVED UNSERVICABLE  TRAILING EDGE METAL SEAL AND REPLACED WITH SERVICABLE METAL SEAL IAW CRJ 200 SRM. PERFORMED OPS TEST OF THE SPOILER/SPOILERON IAW CRJ 200 AMM OPS TEST GOOD, NO DEFECTS NOTED
